Skip to Main content Skip to Navigation
New interface
Journal articles

Singular decompositions of a cap-product

Abstract : In the case of a compact orientable pseudomanifold, a well-known theorem of M. Goresky and R. MacPherson says that the cap-product with a fundamental class factorizes through the intersection homology groups. In this work, we show that this classical cap-product is compatible with a cap-product in intersection (co)-homology, that we have previously introduced. As a corollary, for any commutative ring of coefficients, the existence of a classical Poincar´e duality isomorphism is equivalent to the existence of an isomorphism between the intersection homology groups corresponding to the zero and the top perversities. Our results answer a question asked by G. Friedman.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download
Contributor : Martintxo Saralegi-Aranguren Connect in order to contact the contributor
Submitted on : Wednesday, June 15, 2016 - 10:16:58 PM
Last modification on : Tuesday, November 22, 2022 - 2:26:14 PM


Files produced by the author(s)


  • HAL Id : hal-01332473, version 1
  • ARXIV : 1606.04233


David Chataur, Martintxo Saralegi-Aranguren, Daniel Tanré. Singular decompositions of a cap-product. Proceedings of the American Mathematical Society, 2017, 145 (8), pp.3645-3656. ⟨hal-01332473⟩



Record views


Files downloads